Revista: | Boletim da Sociedade Paranaense de Matematica |
Base de datos: | PERIÓDICA |
Número de sistema: | 000395463 |
ISSN: | 0037-8712 |
Autores: | Colonius, Fritz1 Santana, Alexandre J2 |
Instituciones: | 1University of Augsburg, Institute of Mathematics, Augsburg. Alemania 2Universidade Estadual de Maringa, Departamento de Matematica, Maringa, Parana. Brasil |
Año: | 2008 |
Volumen: | 26 |
Número: | 1-2 |
Paginación: | 141–151-141–151 |
País: | Brasil |
Idioma: | Inglés |
Tipo de documento: | Artículo |
Enfoque: | Analítico |
Resumen en inglés | This paper discusses stability properties of affine autonomous ordinary differential equations and generalizes a classical result on topological conjugacy for hyperbolic linear autonomous equations to the affine case |
Disciplinas: | Matemáticas |
Palabras clave: | Matemáticas aplicadas, Sistemas dinámicos, Estabilidad, Ecuaciones diferenciales, Ecuaciones diferenciales ordinarias, Exponentes de Lyapunov, Sistemas lineales, Teoría de Floquet, Sistemas autónomos |
Keyword: | Mathematics, Applied mathematics, Dynamical systems, Stability, Differential equations, Ordinary differential equations, Lyapunov exponents, Linear systems, Floquet theory, Autonomous systems |
Texto completo: | Texto completo (Ver PDF) |